# SDR COMA0770014

- Difficulty date: February 5, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 11,048 hours, 8,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Fs 280
- Part time: 11,048 hours, 8,166 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CROSSBEAM IS CRACKED.  REPAIRED CROSSBEAM I/A/W REO 670-53-11-047.
